Alert archive / Florida / Tornado Warnings in 2005

Tornado Warning 17, NWS Jacksonville, FL

April 30, 2005Saint Johns County, Florida

NWS Jacksonville, FL issued this tornado warning at Apr 30, 2005, 8:21 PM EDT for Saint Johns County, Florida. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 30, 2005, 8:21 PM EDT (00:21 UTC)
Expired
Apr 30, 2005, 8:49 PM EDT
In force
28 min
Issued by
NWS Jacksonville, FL
Area
Counties, with a storm outline in the text

County Saint Johns County, FL

The radar

The Jacksonville radar (KJAX), 82 km from the middle of the area, began a volume at 00:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 00:00Z, 0.4 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 00:00Z on 2005-05-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 00:00Z on 2005-05-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -21 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
723 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
-21 m²/s²
0-3 km storm-relative helicity
150 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS52 KJAX 010021
TORJAX
FLC109-010100-
/O.NEW.KJAX.TO.W.0017.050501T0021Z-050501T0100Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
821 PM EDT SAT APR 30 2005

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* TORNADO WARNING FOR...
  CENTRAL AND SOUTHERN ST. JOHNS COUNTY IN NORTHEAST FLORIDA

* UNTIL 900 PM EDT

* AT 815 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  DEVELOPING TORNADO NEAR ELKTON...OR ABOUT 6 MILES NORTHEAST OF
  HASTINGS...MOVING NORTHEAST AT 30 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  DUPONT CENTER.

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
QUARTER SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A 
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE 
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL
WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT
SEVERE WEATHER.

LAT...LON 2983 8153 2967 8143 2973 8126 2988 8137

$$

DEESE
2 follow-up statements
000 
WWUS52 KJAX 010029
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
827 PM EDT SAT APR 30 2005

FLC109-010100-
/O.CON.KJAX.TO.W.0017.000000T0000Z-050501T0100Z/
ST. JOHNS FL-
827 PM EDT SAT APR 30 2005

...A TORNADO WARNING CONTINUES UNTIL 900 PM EDT FOR CENTRAL AND 
SOUTHERN ST. JOHNS COUNTY...

AT 825 PM EDT...TRAINED WEATHER SPOTTERS REPORTED A FUNNEL CLOUD 3 
MILES EAST OF INTERSTATE 95 AT HIGHWAY 207.  THIS POSSIBLE TORNADO 
WAS MOVING NORTHEAST AT 30 MPH...AND WILL AFFECT AREAS NEAR SAINT 
AUGUSTINE AND SAINT AUGUSTINE SHORES WITHIN THE NEXT 15 MINUTES.

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
QUARTER SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL
WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT
SEVERE WEATHER.

LAT...LON 2983 8153 2967 8143 2973 8126 2988 8137

$$

DEESE
000 
WWUS52 KJAX 010049
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
848 PM EDT SAT APR 30 2005

FLC109-010058-
/O.CAN.KJAX.TO.W.0017.000000T0000Z-050501T0100Z/
ST. JOHNS FL-
848 PM EDT SAT APR 30 2005

...THE TORNADO WARNING FOR CENTRAL ST. JOHNS COUNTY IS CANCELLED...

DOPPLER RADAR INDICATES ROTATION HAS WEAKENED WITHIN THE STORM AND 
THEREFORE NO TORNADOES ARE EXPECTED WITH THIS STORM. 
HOWEVER...STRONG WINDS AND LARGE HAIL UP TO THE SIZE OF A PENNY IS 
STILL POSSIBLE FOR THE NEXT HALF HOUR.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL
WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT
SEVERE WEATHER.

LAT...LON 2983 8153 2967 8143 2973 8126 2988 8137

$$

DEESE

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this tornado warning went out at Apr 30, 3:16 PM EDT, 5 hours 5 minutes earlier.

Area forecast discussion, Apr 30, 3:16 PM EDT, 5 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
316 PM EDT SAT APR 30 2005

...ISOLATED SEVERE TSTMS AND LOCALLY HEAVY RAINFALL TONIGHT...

.SHORT TERM...TONIGHT THROUGH MONDAY NIGHT...
TONIGHT...CURRENT WEAKENING SQUALL LINE OVER SERN GA WILL CONTINUE
TO PROPAGATE SE AND PRODUCE ISOLD STRONG TSTMS...SPCLY AS IT
INTERACTS WITH THE SEABREEZE TRAPPED ALONG THE I-95 CORRIDOR. THEN
SQUALL LINE WILL RE-FORM OVER THE FL PANHANDLE AND PUSH ANOTHER
ROUND OF TSTMS WITH STRONG TO ISOLD SVR TSTMS WITH HEAVY RAINFALL
ALONG THE WAY. POPS TONIGHT WILL GENERALLY BE CATEGORICAL EXCEPT FOR
LKLY POPS FOR THE NWRN CWA. MIN TEMPS WILL REMAIN MILD IN THE
60S...WHILE SWLY WINDS OF 5-15 MPH WILL KEEP ANY LATE NIGHT PATCHY
TO A MINIMUM.
SUNDAY...SCTD SHOWERS/ISOLD TSTMS IN THE MORNING MAINLY ACRS NERN FL
WILL PULL SE AND CLEARING SKIES WILL FOLLOW DURING THE AFTERNOON
HOURS. MAX TEMPS WILL BE ABLE TO REBOUND INTO THE UPPER 70S AND
LOWER 80S AFTER MILD OVERNIGHT TEMPS...BUT WILL COOL QUICKLY LATER
IN THE DAY AS WINDS TURN NORTHERLY BEHIND THE ACTUAL COLD FRONTAL
PASSAGE.
SUN NIGHT...SKIES WILL GENERALLY BECOME MOSTLY CLEAR AS LLVL WINDS
BECOME N/NELY...THERE ARE SOME SLIGHT CHANCE OF COASTAL SHOWERS
ALONG THE FLAGLER/ST JOHNS COAST...BUT STILL REMAINS TOO MARGINAL TO
INLCUDE AT THIS TIME. MIN TEMPS WILL RANGE FROM THE COMFORTABLE 50S
INLAND TO 60S ALONG THE COAST.
MONDAY...MOSTLY SUNNY TO PARTLY CLOUDY SKIES WITH LLVL NELY
WINDS...AND 0-6KM FLOW OUT OF THE DRIER WNW DIRECTION. WIDE RANGE IN
MAX TEMPS FROM THE MID 70S COAST TO MID 80S WELL INLAND. GUD
AFTERNOON SEABREEZE DEVELOPING.
MON NIGHT...PARTLY CLOUDY/FAIR SKIES AS ZONAL FLOW WILL PRODUCE
MAINLY MID/UPPER LEVEL CLOUDS AND LIGHT ELY WINDS WILL ALLOW FOR
PATCHY FOG ALONG THE I-95 CORRIDOR.

.LONG TERM...TUESDAY THROUGH SATURDAY...
12Z GFS CONSISTENT WITH OLD RUN IN INCREASING MOISTURE AND PCPN
CHANCES FOR THE WED/THU TIME FRAME...TUE STILL APPEARS TO BE A
TRANSITION DAY WITH ONLY SLIGHT CHANCES OF PCPN...AND 12Z GFS CLEARS
OUT PCPN CHANCES FOR THE FRI/SAT TIMEFRAME AS 0-6KM FLOW GOES BACK
TO THE W/NW.

&&

.MARINE...REGIONAL OBS INDICATE SOUTHERLY WINDS WITH SPEEDS OF 15 TO
20 KNOTS. SEAS WERE MAINLY IN THE 4 TO 6 FT RANGE. SOUTHERLY WINDS
WILL FURTHER INCREASE TONIGHT AS LOW-LEVEL JET POSITIONS OVERHEAD...
AND WILL RAISE SCA FOR OFFSHORE LEGS...MAINTAINING SCEC NEARSHORE LEGS.
FRONT IS FORECAST TO CROSS SUNDAY MORNING...WITH A GRADUAL DECREASE OF
WINDS. HIGH PRESSURE RIDGE WILL BUILD SETTLE INTO THE SOUTHEAST UNITED
STATES SUNDAY...WITH NORTHERLY FLOW OVER THE LOCAL WATERS BEGINNING
SUNDAY NIGHT...CONTINUING INTO EARLY NEXT WEEK.
&&

.FIRE WEATHER...A COLD FRONT WILL PUSH THROUGH LATE TONIGHT/EARLY
SUNDAY...WITH DRIER CONDITIONS FILTERING INTO THE REGION. WILL ISSUE
FIRE WEATHER WATCH FOR MONDAY AFTERNOON FOR PORTIONS OF THE SUWANNEE
VALLEY REGION WHERE RH VALUES ARE FORECAST TO DIP TO 30 TO 35 PERCENT
FOR AROUND FOUR HOURS. FRONT WILL LIFT NORTH AS A WARM FRONT TUESDAY...
WITH INCREASE OF MOISTURE.
&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  62  78  52  79 /  70  10  10   0
SSI  65  79  61  76 /  80  30  10  10
JAX  65  81  57  80 /  90  40  10  10
SGJ  67  79  65  77 /  90  50  10  10
GNV  66  82  58  83 /  90  50  10  10
OCF  67  82  59  84 /  90  60  10  10

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...FIRE WEATHER WATCH IN EFFECT FROM 1 PM UNTIL 5 PM EDT MONDAY FOR
      THE FOLLOWING ZONES...HAMILTON...AND SUWANNEE.
GA...NONE.
MARINE...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EDT SUNDAY FOR
      THE FOLLOWING ZONES...ALTAMAHA SOUND GA TO FLAGLER BEACH FL
      20 NM TO 60 NM OFFSHORE.

&&

PUBLIC...HESS
MARINE/FIRE WX...ZAPPE
Hazardous weather outlook, Apr 30, 6:00 PM EDT, 2 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
600 PM EDT SAT APR 30 2005

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-011000-
ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY-
CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE-
COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)-
GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM-
ST JOHNS-SUWANNEE-UNION-WARE-WAYNE-
600 PM EDT SAT APR 30 2005

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

.DAY ONE...THIS EVENING AND TONIGHT...

...A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR EXTREME SOUTHEAST
GEORGIA AND NORTHEAST FLORIDA TONIGHT...

AN INTENSE SQUALL LINE WILL MOVE ACROSS THE CENTRAL AND
SOUTHERN PORTIONS OF THE FORECAST AREA THIS EVENING AND TONIGHT
WITH A SLIGHT RISK OF STRONG AND DAMAGING WINDS...LARGE HAIL AND
ISOLATED TORNADOES.

THE SANTA FE RIVER CONTINUES ABOVE FLOOD STAGE...WITH SLOWLY FALLING
CONDITIONS FORECAST THROUGH THE WEEKEND. PLEASE REFER TO THE LATEST
FLOOD WARNINGS AND STATEMENTS FOR MORE DETAILED INFORMATION.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

AN AREA OF LOW PRESSURE IS EXPECTED TO DEVELOP ALONG THE FRONT
TUESDAY...AND WILL APPROACH THE REGION LATE TUESDAY AND WEDNESDAY.
SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE...AS WELL AS PERIODS OF
HEAVY RAIN.

.SPOTTER INFORMATION STATEMENT...
STORM SPOTTER ACTIVATION IS REQUESTED. PLEASE RELAY ANY REPORTS OF
SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE AND LOCAL COUNTY
EMERGENCY MANAGEMENT.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX.

MKT/HESS/DEESE

In the hours before

Local storm report, Apr 30, 7:45 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
745 PM EDT SAT APR 30 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0737 PM     HAIL             YULEE                   30.63N 81.57W
04/30/2005  1.00 INCH        NASSAU             FL   PUBLIC

&&

PP
Special weather statement, Apr 30, 7:47 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
747 PM EDT SAT APR 30 2005

GAZ154-166-010030-

COASTAL CAMDEN GA-COASTAL GLYNN GA-
747 PM EDT SAT APR 30 2005

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR EASTERN CAMDEN
AND GLYNN COUNTIES FOR STRONG THUNDERSTORM WINDS AND HAIL VALID
UNTIL 830 PM EDT...

AT 747 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS CENTERED 5 MILES SOUTHEAST OF
HARRIETTS BLUFF...OR ABOUT 5 MILES NORTHWEST OF KINGS BAY BASE...
MOVING NORTHEAST AT 30 MPH. THIS CLUSTER OF STRONG THUNDERSTORMS WILL
ALSO AFFECT AREAS AROUND KINGS BAY BASE...HARRIETTS BLUFF...
CUMBERLAND ISLAND...HIGH POINT...DOVER BLUFF AND JEKYLL ISLAND
THROUGH 830 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.

DEESE
Special weather statement, Apr 30, 7:51 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
751 PM EDT SAT APR 30 2005

FLZ032-033-037-010030-
CLAY FL-PUTNAM FL-ST. JOHNS FL-
751 PM EDT SAT APR 30 2005

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR CLAY...ST. JOHNS
AND PUTNAM COUNTIES FOR STRONG THUNDERSTORM WINDS AND HAIL VALID
UNTIL 830 PM EDT...

AT 751 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER BOSTWICK...OR ABOUT 8 MILES NORTH
OF PALATKA...MOVING NORTHEAST AT 30 MPH. THIS STRONG THUNDERSTORM
WILL ALSO AFFECT AREAS AROUND BOSTWICK...PICOLATA...BAKERSVILLE...
VILANO BEACH...SOUTH PONTE VEDRA BEACH...GUANA RIVER STATE PARK AND
DURBIN THROUGH 830 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER CAN
BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.

PETERSON
Local storm report, Apr 30, 7:55 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
755 PM EDT SAT APR 30 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     HAIL             BOSTWICK                29.77N 81.64W
04/30/2005  0.50 INCH        PUTNAM             FL   LAW ENFORCEMENT

0752 PM     HAIL             SAN PABLO               30.30N 81.44W
04/30/2005  0.75 INCH        DUVAL              FL   NWS EMPLOYEE

            IN THE SAN PABLO AREA OF JACKSONVILLE

&&

PP
Special weather statement, Apr 30, 8:02 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
802 PM EDT SAT APR 30 2005

FLZ031-036-010045-
ALACHUA FL-BRADFORD FL-
802 PM EDT SAT APR 30 2005

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR ALACHUA AND
BRADFORD COUNTIES FOR STRONG THUNDERSTORM WINDS AND HAIL VALID UNTIL
845 PM EDT...

AT 802 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 5 MILES WEST OF WALDO...OR ABOUT 9 MILES
NORTHEAST OF GAINESVILLE...MOVING NORTHEAST AT 30 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND WALDO...SAMPSON...
HAMPTON...STARKE AND LAWTEY THROUGH 845 PM EDT. HAIL UP TO ONE HALF
INCH IN DIAMETER CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.

PETERSON
Local storm report, Apr 30, 8:03 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
803 PM EDT SAT APR 30 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     HAIL             PALM VALLEY             30.20N 81.39W
04/30/2005  0.25 INCH        ST. JOHNS          FL   TRAINED SPOTTER

&&

PP

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 30, 8:08 PM EDTSevere Thunderstorm WarningJAXPutnam, Saint Johns37 min
Apr 30, 8:32 PM EDTSpecial Marine WarningJAX58 min
Apr 30, 9:15 PM EDTSevere Thunderstorm WarningJAXPutnam30 min
Apr 30, 9:49 PM EDTSpecial Marine WarningJAX56 min

Nearby

Tornado Warnings in Florida, 2005Every tornado warning in 2005Tornadoes in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.